# SDR FDEA201407201872

- Difficulty date: July 20, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 74,325 hours, 18,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE NR 1 AIR CONDITIONING COMPARTMENT DOOR CUT OUT UPPER AFT CORNER SKIN FOUND CRACK ABOUT 1 INCH IN LENGTH.  DOOR CUTOUT UPPER AFT CORNER SKIN CARRIED OUT REPAIR AS PER SRM 53-20-15 REPAIR 3 FIGURE 201 REV 56.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122 INITIAL INSPECTION REQUIRED AT 4,000   FLIGHT CYCLES, REPETITIVE INSPECTION AT 4,000 FLIGHT CYCLES , METHOD: VISUAL   INSPECTION AS PER SRM 53-20-15 REPAIR 3 TABLE 201 REV 56
